Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 78, NWS La Crosse, WI

August 9, 2005Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 9, 2005, 3:12 PM CDT for Clark County, Wisconsin. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2005, 3:12 PM CDT (20:12 UTC)
Expired
Aug 9, 2005, 4:15 PM CDT
In force
63 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Clark County, WI

The radar

The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 092013
SVRARX
WIC019-092115-
/O.NEW.KARX.SV.W.0078.050809T2012Z-050809T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT TUE AUG 9 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN CENTRAL WISCONSIN

* UNTIL 415 PM CDT

* AT 312 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL 14 MILES NORTHWEST OF CURTISS...
  OR ABOUT 15 MILES WEST OF MEDFORD. THE SEVERE THUNDERSTORM WAS
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURTISS AROUND 335 PM CDT...
  DORCHESTER AROUND 345 PM CDT...
  ABBOTSFORD AROUND 350 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4494 9051 4494 9052 4497 9055 4497 9057
      4498 9058 4503 9075 4503 9031 4487 9031

$$

SCHRECK
4 follow-up statements
000 
WWUS53 KARX 092026
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 PM CDT TUE AUG 9 2005

WIC019-092115-
/O.CON.KARX.SV.W.0078.000000T0000Z-050809T2115Z/
CLARK WI-
326 PM CDT TUE AUG 9 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CLARK COUNTY...

WEATHER SPOTTERS REPORTED DIME SIZE HAIL NEAR DIAMOND LAKE IN TAYLOR 
COUNTY AT 313 PM.

AT 326 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 9 MILES NORTHWEST OF
CURTISS...OR ABOUT 10 MILES SOUTHWEST OF MEDFORD. THE SEVERE STORM
WAS MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURTISS AROUND 340 PM CDT...
  DORCHESTER AROUND 345 PM CDT...
  ABBOTSFORD AROUND 350 PM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4494 9051 4494 9052 4497 9055 4497 9057
      4498 9058 4503 9075 4503 9031 4487 9031

$$

SCHRECK
000 
WWUS53 KARX 092037
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT TUE AUG 9 2005

WIC019-092115-
/O.CON.KARX.SV.W.0078.000000T0000Z-050809T2115Z/
CLARK WI-
337 PM CDT TUE AUG 9 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CLARK COUNTY...

AT 337 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 5 MILES NORTHWEST OF
CURTISS...OR ABOUT 10 MILES SOUTHWEST OF MEDFORD. THE SEVERE STORM
WAS MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURTISS AROUND 345 PM CDT...
  DORCHESTER AROUND 350 PM CDT...
  ABBOTSFORD AROUND 400 PM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4494 9051 4494 9052 4497 9055 4497 9057
      4498 9058 4503 9075 4503 9031 4487 9031

$$

SCHRECK
000 
WWUS53 KARX 092054
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT TUE AUG 9 2005

WIC019-092115-
/O.CON.KARX.SV.W.0078.000000T0000Z-050809T2115Z/
CLARK WI-
354 PM CDT TUE AUG 9 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CLARK COUNTY...

AT 354 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 2 MILES NORTHWEST OF
DORCHESTER...OR ABOUT 8 MILES SOUTH OF MEDFORD. THE SEVERE STORM WAS
MOVING EAST AT 30 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4494 9051 4494 9052 4497 9055 4497 9057
      4498 9058 4503 9075 4503 9031 4487 9031

$$

SCHRECK
000 
WWUS53 KARX 092103
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT TUE AUG 9 2005

WIC019-092115-
/O.CON.KARX.SV.W.0078.000000T0000Z-050809T2115Z/
CLARK WI-
402 PM CDT TUE AUG 9 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CLARK COUNTY...

A SECOND STORM HAS DEVELOPED NEAR CURTISS. THIS STORM COULD PRODUCE 
HAIL TO PENNY SIZE. THE FIRST STORM IS NEAR DORCHESTER AND WILL BE 
NORTHEAST OF THE AREA BY 415 PM.

AT 402 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 4 MILES NORTHWEST OF
CURTISS...OR ABOUT 12 MILES SOUTHWEST OF MEDFORD. THE SEVERE STORM
WAS MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ABBOTSFORD AND
DORCHESTER.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4494 9051 4494 9052 4497 9055 4497 9057
      4498 9058 4503 9075 4503 9031 4487 9031

$$

SCHRECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:28 PM CDT, 44 minutes earlier.

Area forecast discussion, Aug 9, 2:28 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
228 PM CDT TUE AUG 9 2005

.SHORT TERM...TONIGHT THROUGH FRIDAY

DATA ANALYSIS AT 2 PM HAD A COLD FRONT EXTENDING FROM WESTERN U.P.
INTO A WEAK SURFACE LOW LOCATED VICINITY KFSD. ELEVATED CONVECTION
TAKING PLACE IMMEDIATELY NORTH OF THE BOUNDARY IN MODERATE
ISENTROPIC LIFT/MOISTURE TRANSPORT AHEAD OF THE SURFACE LOW. LAPS
INDICATING MLCAPES AROUND 3500 J/KG ACROSS PORTIONS OF SOUTHEAST
MN/NORTHEAST IA...AND AROUND 2500 J/KG ACROSS CLARK AND TAYLOR
COUNTIES IN NORTH CENTRAL WI AHEAD OF THE FRONT. SO...ENVIRONMENT IS
PRIMED FOR FURTHER THUNDERSTORM DEVELOPMENT AS THE AFTERNOON WEARS
ON.

12Z 09AUG05 GFS AND NAM IN PRETTY GOOD AGREEMENT THROUGH 60 HOURS.

FOR TONIGHT...THE FRONT AND LINE OF STRONG TO SEVERE STORMS WILL
CONTINUE TO PUSH SOUTHEAST ACROSS THE AREA. MOISTURE TRANSPORT
CONTINUES INTO THE FRONT THIS EVENING AS MLCAPES HOVER IN THE
2500-3000J/KG RANGE THROUGH 03Z. THIS WILL HELP SUSTAIN THE LINE AND
SEVERE THREAT. APPEARS MAIN SEVERE THREAT WILL BE BETWEEN 5 PM AND
11 PM WITH LARGE HAIL AND BOWING SEGMENTS/DAMAGING WIND THE MAIN
THREAT. FRONT AND PRECIPITATION APPEAR TO CLEAR THE AREA
BY 12Z WED.

WEAK AREA OF HIGH PRESSURE THEN MOVES SOUTHEAST INTO THE FORECAST
AREA WEDNESDAY FOR QUIET WEATHER CONDITIONS.

THE NEXT CHANCE FOR SHRA/TS WILL COME ALONG LATE WEDNESDAY NIGHT INTO
THURSDAY AS WESTERLIES ALOFT USHER IN A WEAK SHORTWAVE TROUGH ACROSS
THE AREA. NAM INDICATING MODEST AMOUNT OF ISENTROPIC LIFT AND
MOISTURE TRANSPORT AT 310K LAYER ASSOCIATED WITH THE WAVE. WILL
INCLUDE SMALL CHANCE POP WED AFTER MIDNIGHT AND CONTINUE THROUGH
THURSDAY. LOWERED TEMPERATURES A FEW DEGREES THURSDAY IN
ANTICIPATION OF THE INCREASED CLOUD COVER AND PRECIPITATION THREAT.

NEXT IN WHAT SEEMS TO BE A PARADE OF SHORTWAVE TROUGHS ALONG THE
BAROCLINIC RIBBON ACROSS THE UPPER MIDWEST COMES ALONG BY FRIDAY
MORNING. THE WAVE INTENSIFIES ON FRIDAY AND DRIVES A COLD FRONT
SOUTHEAST INTO THE AREA. CHANCE OF SHRA/TS ALREADY MENTIONED IN THE
GRID DATABASE...SO WILL LEAVE AS IS.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

MEDIUM RANGE MODELS IN FAIRLY GOOD AGREEMENT IN KEEPING OMEGA BLOCK
ALONG WEST COAST OF CANADA THROUGH ALASKA. THIS IN TURN KEEPS
NEGATIVE 500 MB HEIGHT ANOMALY ACROSS CENTRAL CANADA/NORTHERN TIER
STATES. AT THE SURFACE...A NEARLY STATIONARY FRONT WILL REMAIN IN
PLACE ACROSS NORTHERN/CENTRAL ILLINOIS THROUGH SOUTHERN IA AS HIGH PRESSURE
REMAINS ALONG THE U.S./CANADIAN BORDER. A SERIES OF WEAK
DISTURBANCES RIPPLE NORTHEAST ACROSS THE BAROCLINIC ZONE FOR A
SUSTAINED CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS
SOUTHERN HALF OF THE FORECAST AREA. AS FAR AS TEMPERATURES ARE
CONCERNED...APPEARS THEY WILL BE A FEW DEGREES BELOW SEASONAL
NORMALS WITH NEGATIVE HEIGHT ANOMALY IN PLACE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DAS
Hazardous weather outlook, Aug 9, 11:35 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
1135 AM CDT TUE AUG 9 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-101100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1135 AM CDT TUE AUG 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN
THIS AFTERNOON WILL TRIGGER THUNDERSTORMS ALONG AND NEAR IT. HOW
STORMS WILL EVOLVE ALONG THIS BOUNDARY...INCLUDING THEIR OVERALL
SEVERE WEATHER POTENTIAL...IS STILL A BIT UNCLEAR. THE MOST LIKELY
SCENARIO IS FOR STORMS TO DEVELOP ACROSS SOUTHERN MINNESOTA AND
NORTHERN IOWA...WEST OF INTERSTATE 35 LATE IN THE AFTERNOON. THESE
STORMS MAY INITIALLY BE MORE SCATTERED IN NATURE WITH A LARGE HAIL
THREAT...BUT EVOLVE INTO A LINE OR LINES WITH DAMAGING WIND BEING
THE MAIN THREAT AS THEY MOVE EAST.

IF SEVERE WEATHER OCCURS...EXPECTED TIMING IS ROUGHLY 5 TO 8 PM
IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA...WITH 8 TO 11 PM IN
WESTERN AND CENTRAL WISCONSIN. STORMS ALONG THE FRONT MAY AFFECT
PARTS OF NORTHERN WISCONSIN BEFORE EVENING TIME GIVEN THE RADAR
TRENDS FROM NORTH OF THE TWIN CITIES INTO NORTHERN WISCONSIN.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL RESULT IN
HEAT INDEX VALUES FROM 95 TO 105 DEGREES THIS AFTERNOON AND EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COLD FRONT WILL MOVE SOUTHEAST OF THE AREA ON WEDNESDAY. THERE
MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS OVER PARTS OF
NORTHEAST IOWA AND SOUTHWEST WISCONSIN EARLY WEDNESDAY...BUT NO
SEVERE WEATHER IS EXPECTED.

THE FRONT WILL RETURN BACK NORTH AGAIN BY LATE THURSDAY...BRINGING
THE THREAT FOR THUNDERSTORMS BACK WITH IT. IT APPEARS THE THREAT FOR
SEVERE WEATHER WILL REMAIN FURTHER TO THE SOUTH AND WEST OF THE AREA
HOWEVER.  THE BOUNDARY WILL REMAIN AROUND THE UPPER MIDWEST THROUGH
THE WEEKEND AND INTO EARLY NEXT WEEK...KEEPING SHOWERS AND
THUNDERSTORMS IN THE FORECAST.  AT THIS TIME IT IS DIFFICULT TO TELL
IF ANY OF THEM WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED STARTING LATE THIS AFTERNOON
IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA...AND THROUGH MID EVENING
IN WESTERN AND CENTRAL WISCONSIN. THE SEVERE WEATHER POTENTIAL LOOKS
TO BE MARGINAL BUT MONITORING OF WEATHER CONDITIONS WILL LIKELY BE
NEEDED TO DETERMINE IF STORMS REMAIN OR EXCEED SEVERE LIMITS AS THEY
EVOLVE.

A WATCH IS LIKELY THIS AFTERNOON. PLEASE MONITOR WEATHER CONDITIONS
AS STORMS MOVE INTO YOUR AREA. IF FULL SCALE SPOTTER ACTIVATION IS
NOT NEEDED...OBSERVED WEATHER CONDITIONS WOULD STILL BE APPRECIATED
FROM YOUR COMMUNITY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Special weather statement, Aug 9, 2:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 PM CDT TUE AUG 9 2005

MNZ079-086>088-094>096-WIZ017-029-032>034-041-042-100200-
BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-LA CROSSE-MONROE-MOWER-
OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
707 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL WISCONSIN

CLARK

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
MONROE                TREMPEALEAU

THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...DODGE CENTER...
FRANKLIN...GLENDALE...INDEPENDENCE...LA CROSSE...MEDFORD...
NEILLSVILLE...ONALASKA...ROCHESTER...RUSHFORD...
WABASHA AND WINONA.

SHEA
Local storm report, Aug 9, 2:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT TUE AUG 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             GILMAN                  45.17N 90.81W
08/09/2005  1.00 INCH        TAYLOR             WI   LAW ENFORCEMENT

&&

DAVIS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:36 PM CDTSevere Thunderstorm WarningARXTaylor84 min
Aug 9, 3:09 PM CDTTornado WarningARXTaylor51 min
Aug 9, 4:14 PM CDTSevere Thunderstorm WarningARXClark46 min
Aug 9, 4:26 PM CDTSevere Thunderstorm WarningARXBuffalo62 min
Aug 9, 4:56 PM CDTSevere Thunderstorm WarningARXTrempealeau49 min
Aug 9, 5:19 PM CDTSevere Thunderstorm WarningARXClark, Jackson86 min
Aug 9, 6:20 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe41 min
Aug 9, 6:22 PM CDTSevere Thunderstorm WarningARXLa Crosse19 min
Aug 9, 6:50 PM CDTSevere Thunderstorm WarningARXAdams38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.